Sebastián Andrés Barbieri Lemp
Cited by
Cited by
A notion of effectiveness for subshifts on finitely generated groups
N Aubrun, S Barbieri, M Sablik
Theoretical Computer Science 661, 35-55, 2017
About the domino problem for subshifts on groups
N Aubrun, S Barbieri, E Jeandel
Sequences, groups, and number theory, 331-389, 2018
The group of reversible Turing machines
S Barbieri, J Kari, V Salo
Cellular Automata and Discrete Complex Systems: 22nd IFIP WG 1.5 …, 2016
A generalization of the simulation theorem for semidirect products
S Barbieri, M Sablik
Ergodic Theory and Dynamical Systems 39 (12), 3185-3206, 2019
The domino problem is undecidable on surface groups
N Aubrun, S Barbieri, E Moutot
44th International Symposium on Mathematical Foundations of Computer Science …, 2018
Realization of aperiodic subshifts and uniform densities in groups
N Aubrun, S Barbieri, S Thomassé
Groups, Geometry, and Dynamics 13 (1), 107-129, 2019
Shift spaces on groups: computability and dynamics
S Barbieri
École Normale Supérieure de Lyon, 2017
Markovian properties of continuous group actions: algebraic actions, entropy and the homoclinic group
S Barbieri, F García-Ramos, H Li
Advances in Mathematics 397, 2022
A geometric simulation theorem on direct products of finitely generated groups
S Barbieri
Discrete Analysis, 1-25, 2017
Equivalence of relative Gibbs and relative equilibrium measures for actions of countable amenable groups
S Barbieri, R Gómez, B Marcus, S Taati
Nonlinearity 33 (5), 2409, 2020
Gibbsian representations of continuous specifications: the theorems of Kozlov and Sullivan revisited
S Barbieri, R Gómez, B Marcus, T Meyerovitch, S Taati
Communications in Mathematical Physics 382, 1111-1164, 2021
On the entropies of subshifts of finite type on countable amenable groups
S Barbieri
Groups, Geometry and Dynamics 15 (2), 607--638, 2019
A hierarchy of topological systems with completely positive entropy
S Barbieri, F García-Ramos
Journal d'Analyse Mathématique 143 (2), 639--680, 2018
Groups with self-simulable zero-dimensional dynamics
S Barbieri, M Sablik, V Salo
arXiv preprint arXiv:2104.05141, 2021
The domino problem for self-similar structures
S Barbieri, M Sablik
Pursuit of the Universal: 12th Conference on Computability in Europe, CiE …, 2016
A characterization of Sturmian sequences by indistinguishable asymptotic pairs
S Barbieri, S Labbé, Š Starosta
European Journal of Combinatorics 95, 103318, 2021
Aperiodic subshifts of finite type on groups which are not finitely generated
S Barbieri
Proceedings of the American Mathematical Society 151 (09), 3839-3843, 2023
The Lanford–Ruelle theorem for actions of sofic groups
S Barbieri, T Meyerovitch
Transactions of the American Mathematical Society 376 (02), 1299-1342, 2023
Chaos in bidimensional models with short-range
S Barbieri, R Bissacot, GD Vedove, P Thieullen
arXiv preprint arXiv:2208.10346, 2022
Soficity of free extensions of effective subshifts
S Barbieri, M Sablik, V Salo
arXiv preprint arXiv:2309.02620, 2023
The system can't perform the operation now. Try again later.
Articles 1–20